Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 258, NWS Tulsa, OK

September 7, 20126 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Sep 7, 2012, 5:30 PM CDT for 6 counties in Oklahoma. It was in force for 60 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 7, 2012, 5:30 PM CDT (22:30 UTC)
Expired
Sep 7, 2012, 6:30 PM CDT
In force
60 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Haskell County, OK, LeFlore County, OK, McIntosh County, OK, Muskogee County, OK, Pittsburg County, OK, Sequoyah County, OK

What was reported inside it

TimeReportWhereRemark
Sep 7, 5:45 PM CDTTSTM WND DMGTamaha, OKNUMEROUS LARGE LIMBS BROKEN BY WIND. ROOF ON SHED DAMAGED.
Sep 7, 5:53 PM CDTTSTM WND DMGKeota, OKROOF BLOWN OFF ONE HOUSE. MANY TREES DAMAGED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 7, 2:35 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 10.5 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2012-09-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 460 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2012-09-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -47 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
460 J/kg
Mixed-layer CIN
-231 J/kg
Mixed-layer LCL
2065 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
-47 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

805 
WUUS54 KTSA 072230
SVRTSA
OKC061-079-091-101-121-135-072330-
/O.NEW.KTSA.SV.W.0258.120907T2230Z-120907T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
530 PM CDT FRI SEP 7 2012

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA
  SOUTHWESTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA
  HASKELL COUNTY IN SOUTHEAST OKLAHOMA
  NORTHWESTERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA
  SOUTHEASTERN MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA
  NORTHEASTERN PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 630 PM CDT

* AT 528 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM WARNER TO 7 MILES NORTHWEST OF PORUM TO EUFAULA...
  MOVING SOUTHEAST AT 40 MPH.

  STORM HAZARDS INCLUDE...
  DAMAGING WIND GUSTS TO 70 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  PORUM...WEBBERS FALLS...GORE...ENTERPRISE...BRIARTOWN...
  WHITEFIELD...QUINTON...STIGLER...TAMAHA...KINTA...KEOTA...LEQUIRE
  AND MCCURTAIN.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 270 AND 292.

WIND DAMAGE WAS REPORTED IN CHECOTAH WITH ESTIMATED 70 MPH WIND AT 
APPROXIMATELY 220 PM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3538 9479 3517 9488 3507 9492 3506 9533
      3529 9562 3543 9546 3561 9526
TIME...MOT...LOC 2230Z 297DEG 36KT 3551 9528 3539 9535
          3527 9553

$$
2 follow-up statements
133 
WWUS54 KTSA 072247
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
547 PM CDT FRI SEP 7 2012

OKC091-101-072257-
/O.CAN.KTSA.SV.W.0258.000000T0000Z-120907T2330Z/
MCINTOSH OK-MUSKOGEE OK-
547 PM CDT FRI SEP 7 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MUSKOGEE AND
SOUTHEASTERN MCINTOSH COUNTIES IS CANCELLED...

LAT...LON 3525 9556 3526 9551 3530 9550 3529 9545
      3533 9540 3529 9535 3530 9529 3526 9525
      3530 9518 3534 9518 3535 9514 3537 9516
      3538 9511 3546 9505 3546 9509 3555 9513
      3538 9479 3507 9492 3506 9533
TIME...MOT...LOC 2247Z 297DEG 36KT 3543 9496 3527 9512
          3519 9542

$$

OKC061-079-121-135-072330-
/O.CON.KTSA.SV.W.0258.000000T0000Z-120907T2330Z/
HASKELL OK-LE FLORE OK-PITTSBURG OK-SEQUOYAH OK-
547 PM CDT FRI SEP 7 2012

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR
SOUTHWESTERN SEQUOYAH...NORTHEASTERN PITTSBURG...NORTHWESTERN LE
FLORE AND HASKELL COUNTIES...

AT 545 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM TAMAHA TO STIGLER TO ENTERPRISE...MOVING SOUTHEAST AT
40 MPH.

STORM HAZARDS INCLUDE...
DAMAGING WIND GUSTS TO 70 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...TAMAHA...
STIGLER...KANIMA...QUINTON...KEOTA...LEWISVILLE...KINTA...MCCURTAIN
AND LEQUIRE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3525 9556 3526 9551 3530 9550 3529 9545
      3533 9540 3529 9535 3530 9529 3526 9525
      3530 9518 3534 9518 3535 9514 3537 9516
      3538 9511 3546 9505 3546 9509 3555 9513
      3538 9479 3507 9492 3506 9533
TIME...MOT...LOC 2247Z 297DEG 36KT 3543 9496 3527 9512
          3519 9542

$$
392 
WWUS54 KTSA 072329
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
629 PM CDT FRI SEP 7 2012

OKC061-079-121-135-072339-
/O.EXP.KTSA.SV.W.0258.000000T0000Z-120907T2330Z/
HASKELL OK-LE FLORE OK-PITTSBURG OK-SEQUOYAH OK-
629 PM CDT FRI SEP 7 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SEQUOYAH...
NORTHEASTERN PITTSBURG...NORTHWESTERN LE FLORE AND HASKELL COUNTIES
EXPIRES AT 630 PM CDT...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3525 9556 3526 9551 3530 9550 3529 9545
      3533 9540 3529 9535 3530 9529 3526 9525
      3530 9518 3534 9518 3535 9514 3537 9516
      3538 9511 3546 9505 3546 9509 3555 9513
      3538 9479 3507 9492 3506 9533
TIME...MOT...LOC 2329Z 297DEG 36KT 3524 9450 3508 9466
          3500 9496

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 7, 3:20 PM CDT, 2 hours 10 minutes earlier.

Area forecast discussion, Sep 7, 3:20 PM CDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
320 PM CDT FRI SEP 7 2012

.DISCUSSION...

CHANGES ARE A COMING. THE SURFACE COLD FRONT...WHICH WAS HELD UP
FOR A TIME TODAY AS A WEAK LOW PRESSURE RIPPLED ON BY...IS NOW ON
THE MOVE. WIND GUSTS ARE TOPPING 50 MPH BEHIND THE FRONT...DUE TO
THE TIGHT PRESSURE GRADIENT AND ISALLOBARIC FORCING. AS THIS
FRONT MOVES SOUTH THE POTENTIAL FOR STRONG WIND GUSTS IN EXCESS OF
40 MPH WILL LIKELY CONTINUE...MAINLY ACROSS NORTHEAST OK. WILL LET
THE ONGOING WIND ADVISORY CONTINUE THRU 03Z AND LET THE EVENING
SHIFT ADJUST IF NEED BE. AHEAD OF THE FRONT...TEMPS HAVE SOARED
ONCE THE MID CLOUDS CLEARED OUT ENOUGH TO ALLOW FOR SOME
INSOLATION. BRISTOW MESONET HAS HIT 108 DEGREES. MUCH OF EASTERN
OK IN FACT IS ABOVE 100 DEGREES THIS HOUR. WILL LET THE HEAT
HEADLINES CONTINUE THROUGH 00Z...AND WE WILL FINALLY BE ABLE TO
SHELVE THIS FOR AWHILE BY TONIGHT.

PRECIP CHANCES WILL BE A CHALLENGE...ESPECIALLY FOR WESTERN
SECTIONS. THE HRRR SUGGESTS THAT CONVECTION WILL GRADUALLY
INCREASE IN COVERAGE IN THE VICINITY OF THE FRONT THIS
AFTERNOON...EVENTUALLY ORGANIZING INTO LINE SEGMENTS OR CLUSTERS
AS THEY MOVE INTO FAR EASTERN OK AND WESTERN AR THIS EVENING. THE
LATEST ECMWF ALSO SUGGESTS A BAND OF POST FRONTAL CONVECTION WILL
DEVELOP LATER ON TONIGHT...AS STRONG MID LVL COLD FRONTOGENESIS
AND QG FORCING FOR ASCENT INCREASES AS THE MAIN SHORTWAVE
APPROACHES. I HAVE ADJUSTED POPS UPWARD ACROSS NORTHEAST OK IN
ANTICIPATION OF THIS. GIVEN THE INSTABILITY AND GRADUALLY
INCREASING SHEAR WITH TIME...SEVERE WIND AND HAIL ARE A GOOD
POSSIBILITY...ESPECIALLY IF AN ORGANIZED LINE SEGMENT OR CLUSTER
CAN GET GOING IN THE HOT WARM SECTOR. PRECIP CHANCES WILL QUICKLY
SHIFT SOUTHEAST AFTER 06Z AND SHOULD BE DONE BY 12Z WITH SKIES
CLEARING OUT.

SHOULD BE A VERY NICE WEEKEND WITH HIGHS IN THE 80S AND LOWS IN
THE 50S...EVEN UPPER 40S BY SUNDAY MORNING OVER PARTS OF NW AR. A
BACK DOOR FRONT WILL ATTEMPT TO KEEP THE WARMING TREND IN CHECK
OVER NE OK AND NW AR SUNDAY AFTERNOON. TEMPS WILL WARM BACK INTO
THE 90S EARLY NEXT WEEK WITH SHORTWAVE RIDGING OVERHEAD. A FRONTAL
BOUNDARY WILL EVENTUALLY PUSH INTO THE REGION BY FRIDAY OF NEXT
WEEK...AND THERE IS REASONABLE ENOUGH AGREEMENT BETWEEN THE MEDIUM
RANGE MODELS TO INSERT A SLIGHT CHANCE FOR THE TAIL END OF THE
FORECAST.

LACY

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   55  80  53  88 /  60   0   0   0
FSM   61  81  54  88 /  60   0   0   0
MLC   60  81  54  89 /  40   0   0   0
BVO   54  81  51  88 /  50   0   0   0
FYV   55  76  48  84 /  80   0   0   0
BYV   54  75  49  81 /  80   0   0   0
MKO   57  80  53  86 /  60   0   0   0
MIO   55  78  53  82 /  70   0   0   0
F10   58  80  56  87 /  50   0   0   0
HHW   63  82  55  87 /  30   0   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...EXCESSIVE HEAT WARNING UNTIL 7 PM FRIDAY FOR OKZ053.

     HEAT ADVISORY UNTIL 7 PM FRIDAY FOR OKZ049-OKZ060-OKZ064-OKZ065-
     OKZ066-OKZ067-OKZ068-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-
     OKZ075-OKZ076.

     WIND ADVISORY UNTIL 10 PM FRIDAY FOR OKZ054-OKZ055-OKZ056-OKZ057-
     OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-
     OKZ066-OKZ067.

AR...HEAT ADVISORY UNTIL 7 PM FRIDAY FOR ARZ019-ARZ020.

     EXCESSIVE HEAT WARNING UNTIL 7 PM FRIDAY FOR ARZ029.

&&

LONG TERM....30
Hazardous weather outlook, Sep 7, 5:08 PM CDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
508 PM CDT FRI SEP 7 2012

ARZ001-002-010-011-019-020-029-OKZ049-053>076-081015-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
508 PM CDT FRI SEP 7 2012

...SEVERE WEATHER EXPECTED AS COLD FRONT MOVES THROUGH THIS EVENING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...NORTHEAST AND EAST CENTRAL OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DANGEROUS HEAT.
	RISK...ELEVATED.
	AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

FIRE WEATHER DANGER.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTH OF INTERSTATE 44.

DISCUSSION...
A STRONG COLD FRONT HAS ENTERED INTO NORTHEAST OKLAHOMA AND FAR
NORTHWEST ARKANSAS LATE THIS AFTERNOON WITH STRONG TO SEVERE
THUNDERSTORMS ALONG THE FRONT. DAMAGING WIND GUSTS UP AROUND 80
MPH WITH LARGE HAIL CONTINUE TO BE THE MAIN THREATS WITHIN THE
SEVERE THUNDERSTORMS. THE GREATEST POTENTIAL FOR SEVERE WEATHER
AND ALSO PERIODS OF HEAVY RAINFALL WILL BE ALONG AND AHEAD OF THE
FRONT INTO THE EVENING HOURS. SHOWERS AND THUNDERSTORMS WILL
REMAIN POSSIBLE BEHIND THE FRONT THIS EVENING AND WILL SPREAD
SOUTHEASTWARD OVERNIGHT WITH THE MOVEMENT OF THE FRONT.

BEHIND THE FRONTAL PASSAGE...STRONG GUSTY WINDS UP IN THE 40 TO 50
MPH RANGE HAVE BEEN OBSERVED ACROSS NORTHEAST OKLAHOMA. GUSTY
WINDS WILL CONTINUE BEHIND THE FRONT THROUGH THE EVENING ACROSS
NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. THE FURTHER EAST THE
FRONT GETS WINDS SHOULD BE IN THE 30 TO NEAR 40 MPH RANGE THROUGH
THE EVENING...MAINLY EAST CENTRAL ARKANSAS AND NORTHWEST ARKANSAS.

ELEVATED FIRE WEATHER DANGERS WILL ALSO BE COMMON AHEAD OF THE
FRONT WITH BREEZY SOUTHERLY WINDS AND LOW RELATIVE HUMIDITIES. ANY
ONGOING FIRES WILL BE DIFFICULT TO CONTAIN AS A SIGNIFICANT WIND
SHIFT AND INCREASE IN WIND SPEED OCCURS WITH FRONTAL PASSAGE. FIRE
DANGERS BECOME SIGNIFICANT NORTH OF INTERSTATE 44 BEHIND THE FRONT
WITH THE STRONG NORTHERLY WINDS. FIRE DANGERS SHOULD BEGIN TO
DECREASE OVERNIGHT AS TEMPERATURES FALL AND RELATIVE HUMIDITIES
RECOVER.

AHEAD OF THE FRONT...TRIPLE DIGIT TEMPERATURE WITH HEAT INDICES
AROUND 105 DEGREES REMAIN POSSIBLE OVER SOUTHEAST OKLAHOMA AND
WEST CENTRAL ARKANSAS. TEMPERATURES WILL BEGIN TO DROP OFF ONCE
THE FRONTAL PASSAGE MOVES THROUGH.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.
SUNDAY AND MONDAY...NO HAZARDS.
TUESDAY AND WEDNESDAY...VERY HIGH FIRE WEATHER POTENTIAL.
THURSDAY...NO HAZARDS.

EXTENDED DISCUSSION...
SURFACE HIGH PRESSURE WILL BUILD INTO THE SOUTHERN PLAINS THIS
WEEKEND. THE FIRE DANGER THREAT WILL REMAIN ON SATURDAY GIVEN THE
DRIER AIR-MASS AND BRISK NORTH WINDS.

HIGH PRESSURE WILL SHIFT EAST OF THE REGION MONDAY INTO TUESDAY
WITH SOUTHERLY WINDS INCREASING. LIMITED MOISTURE RETURN FROM THE
GULF WILL CREATE AN INCREASING FIRE DANGER THREAT TUESDAY AND
WEDNESDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Sep 7, 3:32 PM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
332 PM CDT FRI SEP 7 2012

OKZ060-066-067-070-072100-
MUSKOGEE OK-OKMULGEE OK-TULSA OK-WAGONER OK-
332 PM CDT FRI SEP 7 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 400 PM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     NORTHWESTERN MUSKOGEE

IN NORTHEAST OKLAHOMA
     NORTHERN OKMULGEE...SOUTHEASTERN TULSA AND SOUTHWESTERN WAGONER

AT 332 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER HECTORVILLE...
MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...HECTORVILLE...LEONARD...CHOSKA...PORTER...
STONEBLUFF...REDBIRD...COWETA...JAMESVILLE...TAFT AND HASKELL.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3597 9548 3570 9551 3579 9598 3593 9597
TIME...MOT...LOC 2032Z 276DEG 26KT 3585 9589
Special weather statement, Sep 7, 3:54 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
354 PM CDT FRI SEP 7 2012

OKZ064>066-072145-
CREEK OK-OKFUSKEE OK-OKMULGEE OK-
354 PM CDT FRI SEP 7 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 445 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     CREEK AND WESTERN OKMULGEE

IN EAST CENTRAL OKLAHOMA
     OKFUSKEE

AT 354 PM CDT...SCATTERED STRONG THUNDERSTORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 3 MILES NORTHEAST OF SHAMROCK TO 4 MILES SOUTH OF
PADEN...MOVING EAST AT 35 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3604 9662 3605 9604 3534 9606 3535 9645
      3545 9645 3545 9648 3543 9649 3545 9655
      3543 9655 3540 9653 3539 9654 3540 9658
      3539 9662 3557 9663
TIME...MOT...LOC 2054Z 270DEG 29KT 3595 9652 3545 9651
Local storm report, Sep 7, 3:58 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
358 PM CDT FRI SEP 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 PM     TSTM WND DMG     6 SSE DELAWARE          36.70N 95.60W
09/07/2012                   NOWATA             OK   TRAINED SPOTTER

            METAL SIDING OF OUTDOOR GARAGE BLOWN OFF. SHINGLE DAMAGE
            TO SEVERAL ROOFS. 6 INCH DIAMETER LIMBS DOWN. FEW SMALL
            BRADFORD PEAR TREES DOWN.

&&

CAS
Local storm report, Sep 7, 4:13 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
413 PM CDT FRI SEP 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND GST     2 NE MIAMI              36.89N 94.85W
09/07/2012  M64 MPH          OTTAWA             OK   MESONET

&&

CAS
Local storm report, Sep 7, 5:17 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
517 PM CDT FRI SEP 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND DMG     N NOWATA                36.70N 95.64W
09/07/2012                   NOWATA             OK   LAW ENFORCEMENT

            SEMI OVERTURNED ON US HIGHWAY 169.

0315 PM     TSTM WND DMG     NOWATA                  36.70N 95.64W
09/07/2012                   NOWATA             OK   PUBLIC

            POWER LINES DOWN IN NOWATA.

0353 PM     TSTM WND GST     VINITA                  36.64N 95.15W
09/07/2012  M84.00 MPH       CRAIG              OK   PUBLIC

            GUST MEASURED AT VINITA TOLL BOOTH ON WILL ROGERS
            TURNPIKE.

0354 PM     TSTM WND DMG     CLAREMORE               36.31N 95.62W
09/07/2012                   ROGERS             OK   PUBLIC

            SEVERAL TREES UPROOTED. SOME ROOF DAMAGE IN TOWN.

0355 PM     TSTM WND DMG     3 S MIAMI               36.83N 94.88W
09/07/2012                   OTTAWA             OK   PUBLIC

            SEMI OVERTURNED ON WILL ROGERS TURNPIKE NEAR MILE MARKER
            306.

&&

CAS
Local storm report, Sep 7, 5:28 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
528 PM CDT FRI SEP 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     NON-TSTM WND GST TULSA                   36.13N 95.92W
09/07/2012  E55.00 MPH       TULSA              OK   PUBLIC

            ROOF DAMAGE NEAR 41ST AND MINGO.

0310 PM     NON-TSTM WND GST BROKEN ARROW            36.05N 95.79W
09/07/2012  E55.00 MPH       TULSA              OK   PUBLIC

            TREE DAMAGE.

0345 PM     TSTM WND DMG     CHELSEA                 36.54N 95.43W
09/07/2012                   ROGERS             OK   PUBLIC

            SEVERAL TREES DAMAGED.

&&

CAS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 3:22 AM CDTWind AdvisoryTSACraig, Creek, Delaware, Mayes, Nowata, Okfuskee and 7 more17 hr
Sep 7, 2:49 PM CDTSpecial Weather StatementTSANowata, Osage, Washington41 min
Sep 7, 2:53 PM CDTSevere Thunderstorm WarningTSACraig, Nowata, Rogers, Washington67 min
Sep 7, 3:01 PM CDTSevere Thunderstorm WarningTSACraig, Nowata44 min
Sep 7, 3:32 PM CDTSpecial Weather StatementTSAWagoner28 min
Sep 7, 3:40 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa50 min
Sep 7, 3:46 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Rogers44 min
Sep 7, 3:47 PM CDTRed Flag WarningTSACherokee, Haskell, Latimer, McIntosh, Mayes, Muskogee and 3 more4 hr
Sep 7, 3:54 PM CDTSpecial Weather StatementTSACreek, Okfuskee51 min
Sep 7, 3:58 PM CDTSevere Thunderstorm WarningTSACherokee, Muskogee, Wagoner17 min
Sep 7, 4:04 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee56 min
Sep 7, 4:09 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes51 min
Sep 7, 4:25 PM CDTSevere Thunderstorm WarningTSADelaware, Ottawa35 min
Sep 7, 4:36 PM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Muskogee, Okmulgee, Wagoner39 min
Sep 7, 4:53 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee, Wagoner52 min
Sep 7, 5:01 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Muskogee, Sequoyah59 min
Sep 7, 5:55 PM CDTSevere Thunderstorm WarningTSAAdair, Haskell, Latimer, LeFlore, Sequoyah65 min
Sep 7, 6:21 PM CDTSpecial Weather StatementTSALatimer24 min
Sep 7, 6:37 PM CDTSevere Thunderstorm WarningTSALeFlore38 min
Sep 7, 6:56 PM CDTSpecial Weather StatementTSALeFlore34 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.